# SDR P5CA2015100100162

- Difficulty date: September 30, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 63,511 hours, 10,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM INSIDE COCKPIT, LIKE VINYL BURNED.  INSPECTED INSIDE, E1, E2 RACK BOTH SIDE TUNNEL, SUPPLY FAN, EXHAUST FAN, INSIDE COCKPIT, INSIDE LT PFD AND RT PFD, UPPER AND LOWER EICAS ALL CDU OK IAW MM 05-51-56-200-801, ENGINE RUN CHECKED IAW MM 71-00-00-862-003.
